Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The twenty-third summer meeting of the American Mathematical Society


Author: F. N. Cole
Journal: Bull. Amer. Math. Soc. 23 (1916), 57-81
DOI: https://doi.org/10.1090/S0002-9904-1916-02866-7
Correction: Bull. Amer. Math. Soc., Volume 23, Number 4 (1917), 163--164
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1916-02866-7